# SDR AU980545

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 340CESSNA
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: 08113507
- Condition: Corroded
- Location: Wing
- Component: 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT UPPER AND LOWER STUB WING ATTACHMENT FITTINGS P/N  0811350-7 AND P/N 0811350-8 CONTAINED SEVERE EXFOLIATION CORROSION.
